Equidistribution with an error rate and Diophantine approximation over a local field of positive characteristic
Sanghoon Kwon Seonhee Lim
Discrete & Continuous Dynamical Systems - A 2018, 38(1): 169-186 doi: 10.3934/dcds.2018008

For a local field K of formal Laurent series and its ring Z of polynomials, we prove a pointwise equidistribution with an error rate of each H-orbit in SL(d, K)/SL(d, Z) for a certain proper subgroup H of a horospherical group, extending a work of Kleinbock-Shi-Weiss.

We obtain an asymptotic formula for the number of integral solutions to the Diophantine inequalities with weights, generalizing a result of Dodson-Kristensen-Levesley. This result enables us to show pointwise equidistribution for unbounded functions of class Cα.

keywords: Field of formal series effective equidistribution ergodic theorem Diophantine approximation

Year of publication

Related Authors

Related Keywords

[Back to Top]